# SDR CALA2017103003871

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N39475
- Make and model: Boeing 737924ER
- Aircraft serial: 37100
- Aircraft time: 15,822 hours, 5,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013436001KA06
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP ON SEAT 28C. R&R SEAT 28C EMERGENCY LIGHT ENDBAY LIGHT HOUSING ASSY PER CMM 25-22-53, EMERGENCY LIGHT OPS CHECK GOOD PER AMM 33-26-03.
